EconPapers    
Economics at your fingertips  
 

The taxation of capital returns in overlapping generations models

Julio Dávila

No 2397, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2012-01-01
Note: In : Journal of Macroeconomics, 34(2), 441-453, 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The taxation of capital returns in overlapping generations models (2012) Downloads
Working Paper: The taxation of capital returns in overlapping generations models (2012)
Working Paper: The taxation of capital returns in overlapping generations models (2012)
Working Paper: The taxation of capital returns in overlapping generations models (2012)
Working Paper: The taxation of capital returns in overlapping generations models (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2397

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:2397